Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rosenfeltc

need opinions please help

Recommended Posts

My acne is moderate/severe and I'm on my 10th day on 40 mg of accutane and besides the tolerable dry skin and chapped lips side effect i'm also noticing myself more tired and my left knee is kinda bothering me. The problem with this is that well i train mma (mixed martial arts) 5-6 times a week but these last few days has been incredibly hard to go to practice and give a full workout just cause i feel so tired and i also have a fight coming up on january 10th and i really don't know what to do?!? do i stick with accutane or do i get off of it? will my body adapt to the medicine and quit being tired? i've had acne now for 7 years and im really tired of it and want to completely get rid of it forever but i also dont want to just waste 6 months of intense training that ive been doing for my fight that is coming up! so, if u were in my shoes would u stick with accutane or get off of it? thank you in advance for the advice

Share this post


Link to post
Share on other sites

For me -- the tiredness only got worse. I am on day 128 of 150 (and technically will be taking the medicine until about January 20th due to having to stop it a few times due to headaches). When starting my course, I had planned to workout to help with weight loss. I quit working out because my body is just so tired. I can not imagine going through MMA training and entering a fight while on this medicine. Your skin is going to become super fragile. Even barely bumping my skin on the rounded edge of the bathtub causes skin to just peel off. Bruises and cuts/scrapes take forever to heal. Also since being on the medicine this long, I am really sore and my joints ache and pop all the time. But people do react different to the medicine. I know that my derm has told me he has big football players that come through his office and take medicine during the football season. I wish you luck in deciding what to do. I'm sure you don't want to have miss practice and fights due to some pills but also you don't want to get really hurt during a fight and damage become permanent due to the accutane.

Share this post


Link to post
Share on other sites

thank you for the advice aggiechick and what you said makes a lot of sense, ive debated the pros and cons of both decisions and ive realized that even though i hate the image of the person in the mirror every morning and fall into a midst of depression, i don't think it is worth ruining other things in my life that actually make me happy. As of right now im going to quit accutane which i was on for 10 days so hopefully the side effects will be gone soon, and going to continue to look for a more natural/safer way to get rid of my acne (and maybe some day it will leave on its on). I don't have a problem with the dry lips but when only after 10 days i can feel the tiredness affecting my workouts and my left knee bothering me, it just isn't worth ruining or taking a chance of ruining my body or throwing away my months of training for my upcoming fight. once again thank you for actually taking the time to reply aggiechick

Share this post


Link to post
Share on other sites

You're Welcome. The side effects should wear off pretty quick. From what my derms RN told me when I was having headaches, the medicine will stay in your system for 7 days once you quit taking it. I had to start taking it again before the 7 days so I wouldn't lose the effect of it. So not sure how long after you completely stop taking it that you will feel normal but you haven't been taking the meds long so I would think pretty fast. If you look on the site there is a so called "regimen" by the guy behind this site. I believe you can also buy the products on this site that he uses in the regimen. The regimen has helped a lot of people. You might want to try it.

I can't wait to be finished.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×